Discussions By Condition: Female sexual conditions

SSRIs and menstrual cycle

Posted In: Female sexual conditions 1 Replies
  • Posted By: Anonymous
  • July 6, 2007
  • 11:43 AM

Hello-does anybody know whether antidepressants (SSRIs) can lead to changes in ones menstrual cycle???
Thank you.

Reply Flag this Discussion

1 Replies:

  • I was on Effexor (an SSRI) for almost ten years, and then I had a brief stint on another SSRI- Cipralex, and I did suffer a lot of sexual side-effects, but my period was very regular and predictable the whole time....I've been off SSRIs altogether for about a month now. I had a really bad time with withdrawal symptoms, and I just had a period that lasted less than a day- which has never happened, and I never have cramps, but this time I had really painful cramps. Did that happen because of medication withdrawal- does that happen? Or am I pregnant? Anyone know?
    Anonymous 42,789 Replies
    • January 3, 2009
    • 10:03 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?